Alert archive / Kentucky / Tornado Warnings in 2026

Tornado Warning 3, NWS Louisville, KY

March 15, 20266 counties in Kentucky

NWS Louisville, KY issued this tornado warning at Mar 15, 2026, 9:53 PM CDT for 6 counties in Kentucky. It was in force for 52 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 9:53 PM CDT (02:53 UTC)
Expired
Mar 15, 2026, 10:45 PM CDT
In force
52 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:03 PM CDTTORNADO1 E Millwood, KYBeginning point for tornado that tracked through Grayson Meade and Hardin counties. Refer to public information statement issued by the office for more details on this tornado.
Mar 15, 10:11 PM CDTTSTM WND DMG1 Sse Welchs Creek, KYLarge tree down on the 900 block of Grancer Road.
Mar 15, 10:11 PM CDTTSTM WND DMG1 Sse Welchs Creek, KYLarge tree down on the 900 block of Grancer Road.
Mar 15, 10:18 PM CDTTSTM WND GST 64Leitchfield, KYMesonet station AV189 Leitchfield.
Mar 15, 10:18 PM CDTTSTM WND GST 64Leitchfield, KYMesonet station AV189 Leitchfield.
Mar 15, 10:19 PM CDTTORNADO4 Sse Hudson, KYPoint where long track tornado first entered Hardin County. Refer to public information statement issued by the office for more details on this tornado.
Mar 15, 10:22 PM CDTTSTM WND DMG4 Se Hudson, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
Mar 15, 10:22 PM CDTTSTM WND DMG4 Se Hudson, KYReports of numerous trees down along Hwy 84 near Hardin Springs. Time estimated from radar.
Mar 15, 10:25 PM CDTTSTM WND DMGLeitchfield, KYCorrects previous tstm wnd dmg report from Leitchfield. 30 trees down calls in Leitchfield and about 4300 customers without power in Grayson County.
Mar 15, 10:25 PM CDTTSTM WND DMGLeitchfield, KYCorrects previous tstm wnd dmg report from Leitchfield. 30 trees down calls in Leitchfield and about 4300 customers without power in Grayson County.
Mar 15, 10:25 PM CDTTSTM WND DMGLeitchfield, KYMultiple trees down in Leitchfield and about 1400 customers without power.
Mar 15, 10:25 PM CDTTSTM WND GST 623 Wsw Leitchfield, KYMesonet station BLRK Leitchfield 3 W.
Mar 15, 10:25 PM CDTTSTM WND GST 623 Wsw Leitchfield, KYMesonet station BLRK Leitchfield 3 W.
Mar 15, 10:37 PM CDTTSTM WND DMG1 E Millerstown, KYSeveral trees downed and power lines downed along Raider Hollow Road in Millerstown. Time estimated from radar.
Mar 15, 10:40 PM CDTTSTM WND GST 572 Wnw Cecilia, KYMesonet station CCLA Elizabethtown 8 W.
Mar 15, 10:40 PM CDTTSTM WND GST 572 Wnw Cecilia, KYMesonet station CCLA Elizabethtown 8 W.
Mar 15, 10:41 PM CDTTSTM WND DMG1 W Cecilia, KYPower poles down on KY 86 in Cecilia.
Mar 15, 10:41 PM CDTTSTM WND DMG1 W Cecilia, KYPower poles down on KY 86 in Cecilia.
Mar 15, 10:42 PM CDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 10:42 PM CDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 10:45 PM CDTTSTM WND GST 582 Ne Cecilia, KYMeasured at KEKX. Report time of 20 minutes. Peak gust likely occurred before the standard 55 after. Estimated at 45 after from radar.
Mar 15, 10:45 PM CDTTSTM WND GST 582 Ne Cecilia, KYMeasured at KEKX. Report time of 20 minutes. Peak gust likely occurred before the standard 55 after. Estimated at 45 after from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 7:26 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

936 
WFUS53 KLMK 160253
TORLMK
KYC031-061-085-093-099-183-160345-
/O.NEW.KLMK.TO.W.0003.260316T0253Z-260316T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1053 PM EDT Sun Mar 15 2026

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Northwestern Hart County in central Kentucky...
  Northern Butler County in south central Kentucky...
  Grayson County in central Kentucky...
  Southwestern Hardin County in central Kentucky...
  Southeastern Ohio County in central Kentucky...
  Northwestern Edmonson County in south central Kentucky...

* Until 1145 PM EDT/1045 PM CDT/.

* At 1053 PM EDT/953 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located near Morgantown, moving northeast
  at 75 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Leitchfield around 1010 PM CDT.
  Elizabethtown around 1130 PM EDT.

Other locations impacted by this tornadic thunderstorm include Steff,
Mining City, Broad Ford, Do Stop, Neafus, Gilstrap, Sunfish,
Glendale, Iberia, and Lone Star.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.

&&

LAT...LON 3757 8636 3756 8635 3758 8635 3759 8629
      3761 8627 3775 8590 3741 8591 3717 8683
      3738 8685
TIME...MOT...LOC 0253Z 241DEG 67KT 3730 8670 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
4 follow-up statements
597 
WWUS53 KLMK 160301
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1101 PM EDT Sun Mar 15 2026

KYC031-061-085-093-099-183-160345-
/O.CON.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Hart KY-Butler KY-Grayson KY-Hardin KY-Ohio KY-Edmonson KY-
1101 PM EDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT/1045 PM CDT/
FOR NORTHWESTERN HART...NORTHEASTERN BUTLER...GRAYSON...SOUTHWESTERN
HARDIN...EAST CENTRAL OHIO AND NORTHWESTERN EDMONSON COUNTIES...

At 1101 PM EDT/1001 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 14 miles west of Leitchfield, moving
northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Leitchfield around 1010 PM CDT.
  Elizabethtown around 1135 PM EDT.

Other locations impacted by this tornadic thunderstorm include Steff,
Rock Creek, Saint Paul, Eastview, Caneyville, Broad Ford, Do Stop,
Peonia, Sadler, and Neafus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3757 8636 3756 8635 3758 8635 3759 8629
      3761 8627 3775 8590 3741 8591 3723 8667
      3744 8670
TIME...MOT...LOC 0301Z 238DEG 54KT 3742 8653 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
437 
WWUS53 KLMK 160311
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1111 PM EDT Sun Mar 15 2026

KYC183-160321-
/O.CAN.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Ohio KY-
1111 PM EDT Sun Mar 15 2026

...THE TORNADO WARNING FOR EAST CENTRAL OHIO COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
central and south central Kentucky.

&&

LAT...LON 3757 8636 3756 8635 3758 8635 3759 8629
      3761 8627 3775 8590 3741 8591 3723 8667
      3749 8652
TIME...MOT...LOC 0311Z 241DEG 67KT 3749 8636 

$$

KYC031-061-085-093-099-160345-
/O.CON.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Hart KY-Butler KY-Grayson KY-Hardin KY-Edmonson KY-
1111 PM EDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT/1045 PM CDT/
FOR NORTHWESTERN HART...NORTHEASTERN BUTLER...GRAYSON...SOUTHWESTERN
HARDIN AND NORTHWESTERN EDMONSON COUNTIES...

At 1111 PM EDT/1011 PM CDT/, a severe thunderstorm capable of
producing a tornado was located near Leitchfield, moving northeast at
75 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Leitchfield around 1015 PM CDT.
  Elizabethtown around 1130 PM EDT.

Other locations impacted by this tornadic thunderstorm include Rock
Creek, Saint Paul, Eastview, Caneyville, Broad Ford, Do Stop, Peonia,
Sadler, Solway, and Glendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3757 8636 3756 8635 3758 8635 3759 8629
      3761 8627 3775 8590 3741 8591 3723 8667
      3749 8652
TIME...MOT...LOC 0311Z 241DEG 67KT 3749 8636 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
590 
WWUS53 KLMK 160321
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1121 PM EDT Sun Mar 15 2026

KYC031-160331-
/O.CAN.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Butler KY-
1121 PM EDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTHEASTERN BUTLER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
central and south central Kentucky.

&&

LAT...LON 3758 8632 3759 8629 3761 8626 3775 8590
      3741 8591 3729 8646 3732 8647
TIME...MOT...LOC 0321Z 241DEG 67KT 3757 8619 

$$

KYC061-085-093-099-160345-
/O.CON.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Hart KY-Grayson KY-Hardin KY-Edmonson KY-
1121 PM EDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT/1045 PM CDT/
FOR NORTHWESTERN HART...EASTERN GRAYSON...SOUTHWESTERN HARDIN AND
NORTHWESTERN EDMONSON COUNTIES...

At 1121 PM EDT/1021 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 7 miles northeast of Leitchfield,
moving northeast at 75 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Elizabethtown around 1130 PM EDT.

Other locations impacted by this tornadic thunderstorm include Rock
Creek, Saint Paul, Eastview, Broad Ford, Peonia, Sadler, Solway,
Glendale, Black Rock, and Tar Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3758 8632 3759 8629 3761 8626 3775 8590
      3741 8591 3729 8646 3732 8647
TIME...MOT...LOC 0321Z 241DEG 67KT 3757 8619 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
082 
WWUS53 KLMK 160343
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1143 PM EDT Sun Mar 15 2026

KYC061-085-093-099-160353-
/O.EXP.KLMK.TO.W.0003.000000T0000Z-260316T0345Z/
Hart KY-Grayson KY-Hardin KY-Edmonson KY-
1143 PM EDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTHWESTERN HART...EASTERN GRAYSON...
SOUTHWESTERN HARDIN AND NORTHWESTERN EDMONSON COUNTIES WILL EXPIRE AT
1145 PM EDT/1045 PM CDT/...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
central and south central Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3758 8632 3759 8629 3761 8626 3775 8590
      3741 8591 3729 8646 3732 8647
TIME...MOT...LOC 0343Z 241DEG 67KT 3775 8577 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:48 PM CDT, 3 hours 5 minutes earlier. Its key messages:

  • * Strong winds from the south continue this afternoon with gusts of 40-50 mph. Some isolated areas of 50+ mph will be possible. * A robust cold front will push across the region tonight and early Monday morning. A line of strong to severe thunderstorms will accompany the front with a damaging wind threat. Tornadoes will also be possible. * Rapid drop in temperatures early Monday morning, with scattered snow showers expected Monday. Light snow accumulations will be possible. * Much colder conditions are expected for Monday and Tuesday. Wind chills in the single digits and teens for Tuesday morning.
Area forecast discussion, Mar 15, 6:48 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT Sun Mar 15 2026

...Updated Aviation Discussion...

.KEY MESSAGES...

* Strong winds from the south continue this afternoon with gusts of
  40-50 mph. Some isolated areas of 50+ mph will be possible.

* A robust cold front will push across the region tonight and early
  Monday morning. A line of strong to severe thunderstorms will
  accompany the front with a damaging wind threat. Tornadoes will
  also be possible.

* Rapid drop in temperatures early Monday morning, with scattered
  snow showers expected Monday. Light snow accumulations will be
  possible.

* Much colder conditions are expected for Monday and Tuesday. Wind
  chills in the single digits and teens for Tuesday morning.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

Strong, deep S/SW flow is in place ahead of a deepening low pressure
system moving across the Midwest. A potent mid/upper level trough
will continue to dig over the Midwest and MS Valley through tonight,
while a sub-990 mb sfc low lifts northeast over Lower MI. We have
seen widespread 40-50 mph gusts out of the south today, with brief
gusts of 50-60 mph across southern IN and northern KY. We did
consider an upgrade to a High Wind Warning for 60+ mph damaging
gusts, but the strongest gradient winds were occurring 17-18Z and
current ASOS/AWOS/KY Mesonet obs are all in the 35-50 mph range. The
strongest core of the LLJ also continues to lift northeast across
central IN.

This afternoon, a thin QLCS is pushing east across central MO along
the cold front. This line of very gusty showers and thunderstorms is
still expected to sweep west to east across central KY and southern
IN between 9 PM EDT - 3 AM EDT tonight. The low-level moisture
quality and sfc-based instability still look marginal (up to 250-500
J/kg SBCAPE), but the wind damage threat should be taken seriously.
The southerly LLJ ramps up significantly tonight immediately ahead
of the convective line, with 60-70 kts noted in the 1-3 km layer.
With increased turbulent mixing and convective downdrafts, scattered
to numerous instances of wind damage are expected along the leading
edge of the QLCS. Isolated 70+ mph gusts will be possible,
especially with any bows or surges along the line. Tornadoes are
also possible, but the tornado potential will be limited by the
overnight timing and waning sfc-based instability as the line pushes
east.

Showers are expected to clear the Bluegrass Region around 4 AM EDT,
with strong westerly cold air advection behind the cold front.
Expect a brief lull in precipitation, with rapidly falling
temperatures and gusty westerly winds of 25-35 mph. The upper trough
swings overhead on Monday, with wrap-around moisture pivoting across
IN and central KY. Steepening lapse rates and a cooling/moistening
profile up through 700 mb will yield scattered snow showers late
Monday morning through the afternoon hours. A quick dusting of
accumulation will be possible, perhaps up to an inch in very
localized swaths. Temperatures will struggle in the 30s through the
daytime in the CAA regime.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

It will remain somewhat breezy Monday night as temperatures fall
through the 20s, evening dropping into the mid/upper teens early
Tuesday morning across southern IN and north-central KY. Wind chills
in the single digits and teens are likely Tuesday morning.

High pressure builds across the region on Tuesday, and afternoon
temps will recover into the low to mid 30s. It will remain chilly
into Tuesday night, with lows in the low to mid 20s. Increasing SW
winds and WAA will help boost temperatures into the mid 40s to mid
50s on Wednesday ahead of a weak clipper. This system could spread
light rain and snow as far south as southern IN and central KY.
Relatively drier and warmer weather is expected heading into late
week.

&&

.AVIATION /00Z TAFS THROUGH 06Z TUESDAY/...
Issued at 745 PM EDT Sun Mar 15 2026

Winds will remain strong out of the south ahead of the approaching
cold front. Radar mosaic shows a line of strong to severe storms
working westward. Currently this line stretches from KCMI to KMVN
with another area of development out ahead of this approaching line.
These two areas merge with a main line working from HNB around 02z
to SDF/BWG around 04z to LEX/RGA around 06z. The storms themselves
could have strong damaging winds of over 50-60kts. Winds will remain
gusty with lingering rain and then a change over to snow as colder
air moves in. There may be a period of dry air with this but winds
will shift from the south to the west as the boundary moves through.
Scattered light snow along with gusty winds will be around during
the day with lingering MVFR CIG that arrive behind the passing front
during the overnight into tomorrow morning. Could see CIG return to
VFR after 18z tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for INZ076>079-
     083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...BTN
Hazardous weather outlook, Mar 15, 2:50 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
350 PM EDT Sun Mar 15 2026

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-162000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
350 PM EDT Sun Mar 15 2026 /250 PM CDT Sun Mar 15 2026/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Strong winds from the south are expected this afternoon and evening,
with peak wind gusts of 40 to 50 mph.

A line of strong to severe thunderstorms will push west to east
across the area between 9 PM EDT tonight and 4 AM EDT Monday.
Damaging winds are the primary severe weather hazard, but tornadoes
will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow accumulations are possible on Monday with conditions
becoming much colder Monday morning. Single digit wind chills are
possible early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 55 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 9:23 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio52 min
Mar 15, 9:38 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade37 min
Mar 15, 9:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Logan, Simpson, Warren51 min
Mar 15, 9:42 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio33 min
Mar 15, 9:59 PM CDTTornado WarningLMKButler, Edmonson, Grayson, Hart, Logan, Warren46 min
Mar 15, 10:13 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio47 min
Mar 15, 10:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more44 min
Mar 15, 10:22 PM CDTTornado WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Meade, Nelson38 min
Mar 15, 10:42 PM CDTTornado WarningLMKHardin, Hart, Larue, Marion, Nelson, Washington48 min
Mar 15, 10:44 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKBullitt, Hardin, Jefferson, Meade31 min
Mar 15, 10:46 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Metcalfe, Simpson and 1 more44 min
Mar 15, 10:49 PM CDTSevere Thunderstorm WarningLMKJefferson26 min
Mar 15, 10:59 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer31 min
Mar 15, 11:07 PM CDTTornado WarningLMKBullitt, Franklin, Henry, Jefferson, Shelby, Spencer23 min
Mar 15, 11:11 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble49 min
Mar 15, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Larue, Marion, Mercer, Nelson and 5 more45 min
Mar 15, 11:26 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby34 min
Mar 15, 11:26 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Green, Metcalfe and 2 more49 min
Mar 15, 11:55 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Franklin, Garrard, Harrison and 5 more50 min
Mar 16, 12:04 AM CDTTornado WarningLMKAdair, Russell41 min
Mar 16, 12:13 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more47 min
Mar 16, 12:20 AM CDTTornado WarningLMKClinton, Cumberland, Monroe28 min
Mar 16, 12:29 AM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln46 min

Nearby

Tornado Warnings in Kentucky, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.